Previous |  Up |  Next

Article

Keywords:
nonlinear neutral difference equations; oscillation; asymptotic behavior; oscillatory solutions; asymptotic behavior of solutions
Summary:
Various new criteria for the oscillation of nonlinear neutral difference equations of the form \BTRI^i (x_n-x_{n-h})+q_n |x_{n-g}|^c \sgn x_{n-g}=0,\quad i=1,2,3 and c>0, are established.
References:
[1] D. A. Gedrgion E. A. Grove G. Ladas: Oscillation of neutral difference equations. Appl. Anal. 33 (1989), 243-253. DOI 10.1080/00036818908839876
[2] S. R. Grace B. S. Lalli: Oscillation theorems for forced neutral difference equations. J. Math. Anal. Appl. 187 (1994), 91-106. DOI 10.1006/jmaa.1994.1346 | MR 1296607
[3] S. R. Grace B. S. Lalli: Oscillation theorems for second order delay and neutral difference equations. Utilitas Math. 45 (1994), 197-211. MR 1284030
[4] I. Györi G. Ladas: Oscillation Theory of Delay Differential Equations with Applications. Oxford University Presss, Oxford, 1991. MR 1168471
[5] J. W. Hooker W. T. Patula: A second order nonlinear difference equation: Oscillation and asymptotic behavior. J. Math. Anal. Appl. 91 (1983), 9-29. DOI 10.1016/0022-247X(83)90088-4 | MR 0688528
[6] J. W. Hooker W. T. Patula: Growth and oscillation properties of solutions of a fourth order linear difference equation. J. Austral. Math. Soc. Ser. B SS (1985), 310-328. MR 0776319
[7] G. Ladas C. Qian: Comparison results and linearized oscillations for higher order difference equations. Internat. J. Math. Math. Sci. 15 (1992), 129-142. DOI 10.1155/S0161171292000152 | MR 1143937
[8] B. S. Lalli B. G. Zhang, Li Jan Zhao: On oscillation and existence of positive solutions of neutral difference equations. J. Math. Anal. Appl. 158 (1991), 213-233. DOI 10.1016/0022-247X(91)90278-8 | MR 1113411
[9] B. S. Lalli S. R. Grace: Oscillation theorems for second order neutral difference equations. Appl. Math. Comput. 62 (1994), 47-60. DOI 10.1016/0096-3003(94)90132-5 | MR 1274100
[10] Ch. G. Philos: Oscillation in a class of difference equations. Appl. Math. Comput. 48 (1992), 45-57. DOI 10.1016/0096-3003(92)90017-U
[11] Ch. G. Philos Y. G. Sficas: Positive solutions of difference equations. Proc. Amer. Math. Soc. 108 (1990), 107-115. DOI 10.1090/S0002-9939-1990-1024260-5 | MR 1024260
[12] J. Yu Z. Wang C. Qian: Oscillation of neutral delay differential equations. Bull. Austral. Math. Soc. 45 (1992), 195-200. DOI 10.1017/S0004972700030057 | MR 1155477
Partner of
EuDML logo